Supplement to Ogasawara's papers on "the ADF pivotal statistic", "mean and covariance structure analysis", and "maximal reliability"
No abstract is available for this item.
Volume (Year): 60 (2009)
Issue (Month): 1 ()
|Contact details of provider:|| Postal: 3-5-21 Midori, Otaru, 047-8501|
Web page: http://www.otaru-uc.ac.jp/dept/econ/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ogasawara, Haruhiko, 2009. "On the estimators of model-based and maximal reliability," Journal of Multivariate Analysis, Elsevier, vol. 100(6), pages 1232-1244, July.
- Ogasawara, Haruhiko, 2009. "Asymptotic expansions in mean and covariance structure analysis," Journal of Multivariate Analysis, Elsevier, vol. 100(5), pages 902-912, May.
When requesting a correction, please mention this item's handle: RePEc:ota:ecorev:10252/3454. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Miura, Chiho)
If references are entirely missing, you can add them using this form.